# SDR 95ZZZX2333

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND FORMER FRAME CRACKED 2 INCHES AROUND RADIUS, 3 INCHES ABOVE FLOOR BEAM CAP, STA 783.  STOP DRILLED CRACK PER SRM 51-10-4, PAGE 6A, AND INSTALLED DOUBLER REPAIR PER ARA 65686 AND DWG. NR 65C36280.  AIRCRAFT TT:  61,023 HOURS; 41,008 CYCLES.
